ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS.

P. D. Verma, N. C. Sacheti

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

In the present investigation, the boundary conditions adopted by Beavers and Joseph for plain porous boundaries have been applied to study the steady two-dimensional flow of incompressible power law fluids. The fractional increase in mass flow rates through the channel/tube with permeable walls over what it would be, if the walls were impermeable, have been shown graphically in both the cases and compared with the Newtonian fluid.

Original languageEnglish
Title of host publicationZ Angew Math Mech
Pages475-478
Number of pages4
Volume55
Edition9
Publication statusPublished - Sep 1975

Fingerprint

Ducts
Fluids
Flow rate
Boundary conditions
Rodentia

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Verma, P. D., & Sacheti, N. C. (1975). ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS. In Z Angew Math Mech (9 ed., Vol. 55, pp. 475-478)

ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS. / Verma, P. D.; Sacheti, N. C.

Z Angew Math Mech. Vol. 55 9. ed. 1975. p. 475-478.

Research output: Chapter in Book/Report/Conference proceedingChapter

@inbook{9fc9032ce30c4b64a724f83a75fdc285,
title = "ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS.",
abstract = "In the present investigation, the boundary conditions adopted by Beavers and Joseph for plain porous boundaries have been applied to study the steady two-dimensional flow of incompressible power law fluids. The fractional increase in mass flow rates through the channel/tube with permeable walls over what it would be, if the walls were impermeable, have been shown graphically in both the cases and compared with the Newtonian fluid.",
author = "Verma, {P. D.} and Sacheti, {N. C.}",
year = "1975",
month = "9",
language = "English",
volume = "55",
pages = "475--478",
booktitle = "Z Angew Math Mech",
edition = "9",

}

TY - CHAP

T1 - ON TWO-DIMENSIONAL FLOW OF POWER LAW FLUIDS THROUGH DUCTS WITH NATURALLY PERMEABLE WALLS.

AU - Verma, P. D.

AU - Sacheti, N. C.

PY - 1975/9

Y1 - 1975/9

N2 - In the present investigation, the boundary conditions adopted by Beavers and Joseph for plain porous boundaries have been applied to study the steady two-dimensional flow of incompressible power law fluids. The fractional increase in mass flow rates through the channel/tube with permeable walls over what it would be, if the walls were impermeable, have been shown graphically in both the cases and compared with the Newtonian fluid.

AB - In the present investigation, the boundary conditions adopted by Beavers and Joseph for plain porous boundaries have been applied to study the steady two-dimensional flow of incompressible power law fluids. The fractional increase in mass flow rates through the channel/tube with permeable walls over what it would be, if the walls were impermeable, have been shown graphically in both the cases and compared with the Newtonian fluid.

UR - http://www.scopus.com/inward/record.url?scp=0016554057&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016554057&partnerID=8YFLogxK

M3 - Chapter

VL - 55

SP - 475

EP - 478

BT - Z Angew Math Mech

ER -